# SDR SWIA2025091000121

- Difficulty date: January 21, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Out Of Limits
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK ROLLER SLAT 1-2 900 LH - COMPLY WITH TASK CARD 27-530-809 LH TRACK ROLLER SEALED, TRACK 1-2, TOP FORWARD - SLAT 1 (PN CC670-12272-1) (MRB 27-81-43-717), PART NUMBER:   - , SERIAL NUMBER: 15102, POSITION:   (C-CHECK RO 09/07/2025)COMPLIED WITH SCHEDULED MAINTENANCE CODE: TRACK ROLLER SLAT 1-2 900 LH. REPLACED LH SLAT TRACK ROLLER 1-2 TOP FWD REF CRJ 900 AMM 27-81-43-400-801-A01. OPS CHECK GOOD.C/W TC 27-530-809
